How lon were yiu on it? Did you taper at all? It can take a while. It is one of the more difficult drugs to come off. If you read some of the posts on the substance abusenforum, you will find anlot of tips on helping make the withdrawal symptoms more tolerable.
I was on it for 4 months and my husband was tired of hearing me still complain of pain, he told me to rip it off and not refill prescription. Pain clinic called inquiring why i hadn't gotten it and they said i should come pick up some sort of withdrawl med but husband wants me clean and clear. I came off of Seroquel last week (took for sleep and was not sleeping anymore) as well cold turkey. his point is that if these meds are not working, stop, clean up and revisit. I have lupus and ra at 39. But I have been in bed 8 days unable to function. Vomiting and already lost 10lbs. Which is ok because I had gained 20 on meds but my head is pounding day in day out like a jackhammer, no energy, unable to walk. I am scared this won't go away and I won't feel like a human again.
Seroquel years, Fetanol 4 mo. Cold turkey both
Fentanyl takes some time. Not sure about Seroquel but since you were on it years, it likely will take some time for your sleep to improve. Your doctor can give you non-narcotic meds that will help, like Clonidine. Are you eating or drinking? Drinking is very important as if you become dehydrated, you will feel a lot worse. When I tried to CT Fentanyl, I became severely dehydrated and by the time I realized how bad it was, I was so weak I couldn't get down the stairs. I had to go by ambulance and get Iv fluids in the ER. Check out the substance abuse forum for tips on things like supplements that will help ease the symptoms.